# SDR ASAA0853820

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,320 hours, 2,720 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002357
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 9,320 hours, 2,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED ON TAXI IN CUN FOLLOWED QRH PROCEDURES DUAL FMC RESTORED.  PERFORMED FIM TASK 34 61TASK 835 PER STEP D2 FAULT WAS INTERMITTENT W/NO OTHER OCCURRENCES LAST 30 DAYS.  OK FOR CONTINUED SERVICE.
